- Aug 4, 2009
What are you horny as fuck now you're off them? VERY common. Just porn and it'll normalise after a while
Also, does anyone noticed that opiates impacted their libido negatively? Obviously when you are in pain you have no interest, but now I've quit any ideas when stuff like mood/libido stabilises? I feel about as ready for it as a eunuch
Very strange - suddenly feel so so depressed and tearful it’s unreal. Thinking about ex girlfriends and all sorts from like...9 years ago.
Don’t know if it’s coming off the trams (as it also acts as an SNRI) but I didn’t have these mood swings before taking the meds. What the fuck.....hope this does one soon.
Thanks for the reassurance. I emptied my medicine box of the Valium yesterday as I didn’t want the thought of having to add anymore drugs to the mix. When I was using the opiates over the month I used about 10 x 10mg diaz also. I had one to aid anxiety last night but I don’t want to end up with another issue.
Ive read some absolute horror stories about tramadol WD dragging on for weeks.... I only used 20 of the 100mg tablets (alongside the DHC). The fear I’ve fucked myself is unreal. Makes me feel full of shame -despite using them for pain and not recreational use. Most people go their whole lives not knowing what an opiate WD is, and here is me in the midst of one. Doesn’t make you feel so great about it all....
I think as a general rule short acting opiates have a 10-14 day kick for the most severe symptoms, the depression can linger for longer but becomes a lot less intense assuming you werent using the opiates to treat depression in the first place. Tramadol, as you know, is more than just an opiate so it is less predictable but things should still become more bearable around that timeframe. Dont panic if not though, everyones chemistry is different. How're you doing now?It’s been about 8 days since my last use of opiates (DHC) and I think 10 since my last tramadol use.
Yup!Nothing is so bad that opiate addiction can't make worse.
One thing I discovered while searching how to help the restless legs (which is so much worse than you expect!) is a product from Amazon called Restful Legs. They’re little chalky tablets that just dissolve in your mouth and work like a charm. So random. And brain zaps are normal as tramadol is an antidepressant or in that class of med. Sometimes it takes a while for zaps to go away. I have come off fluoxetine and lyrica and the brain zaps sucked but eventually went away. Anyway, hope this is helpful and hope you feel better soon.Well the RLS deffo wasn’t psychosomatic....that got my tits no end!